Solutions of a coagulation equation with unbounded kernels
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 504-509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a18,
author = {V. A. Galkin and P. B. Dubovski},
title = {Solutions of a coagulation equation with unbounded kernels},
journal = {Differencialʹnye uravneni\^a},
pages = {504--509},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a18/}
}
V. A. Galkin; P. B. Dubovski. Solutions of a coagulation equation with unbounded kernels. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 504-509. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a18/